# SDR DHLA2009743529

- Difficulty date: January 6, 2009
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STABALIZER STRAP CORRODED, BS 1010 TO BS 1130 AT RBL 25.  REMOVED, FABRICATED, AND INSTALLED NEW STABALIZER STRAP IAW SRM 51-10-1 AND 51-30-2.
